# SDR UALA2009121703906

- Difficulty date: December 17, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 53,013 hours, 19,752 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 782702
- Condition: Faulty
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAS HAD 3 OCCURENCES OF FIRE WARNING POST CK ON FLIGHT. INDICATION COMES AND GOES. ALL PARAMETERS NORMAL INCLUDING FUEL FLOW. SAMC TEXT: CREW REPORTS MALFUNCTION IS IN LOOP 'A'.  REF TSM 26-12-00-810-803, NR1 FDU TESTS OK.  RESISTANCE VALUES OF DET'S CHK OK AT 1506 OHMS.  RPLCD FDU 2WD1 REF MM 26-12-34.CHKS OK AND OP CHK LOOP & SQUIB OK. VISUAL CHK OF ENG NO DEFECTS NOTED. NO CURRENT FAULTS, NO AMIS HISTORY.
